Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Fleischmann, Peter, Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2015.06.003) (KAR id:51317)
[thumbnail of ts_gen_G_rev.pdf]
Preview
Shank, R. James, Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2011.02.023) (KAR id:24902)
[thumbnail of 1006.0116.pdf]
Preview
Fleischmann, Peter, Lempken, W., Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:10.1006/jabr.2001.8852) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:524)
This list was generated on Tue Dec 7 02:23:51 2021 GMT.